# SDR AWXA200501422

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 56,837 hours, 33,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1061226213
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - CREW REPORTED RT GREEN GEAR LIGHT REMAINED ON DURING ENTIRE FLIGHT, WITH GEAR UP.  GEAR EXTENDED NORMALLY IN PHX.  CREW DID MAKE A PRECAUTIONARY FLY BY THE TOWER PRIOR TO LANDING.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RT MAIN GEAR DOWN AND LOCKED SWITCH CARD, M981, IAW BOEING 737-300 MM 32-09-20-724-015.  OPERATIONAL CHECKS WERE GOOD.
